reference : Subsidence risk from thawing permafrost

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/020af0ae-9fa3-4265-b7c4-74d2d9835073
Referencing Publications:
report
chapter

Reference URIs:
Referenced Publication:
Bibliographic fields
reftype Journal Article
Author Nelson, Frederick E.; Anisimov, Oleg A.; Shiklomanov, Nikolay I.
DOI 10.1038/35073746
Date 04/19/print
ISSN 0028-0836
Issue 6831
Journal Nature
Pages 889-890
Title Subsidence risk from thawing permafrost
Type of Article 10.1038/35073746
Volume 410
Year 2001
Bibliographic identifiers
_record_number 22258
_uuid 020af0ae-9fa3-4265-b7c4-74d2d9835073